| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump under delivering.The customer's blood glucose was 277, 377 mg/dl.The customer treated with the bolus with insulin pump.Troubleshooting was done for high blood glucose and under delivery.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Based on customer report customer does allege pump was under delivering because blood glucose was kept going up.The product will not be returned for analysis.